# SDR CA031031004

- Difficulty date: October 28, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 33,300 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: AA4N103
- Condition: Stuck
- Location: Starter Gen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SHUTDOWN OF THE RT ENGINE, THE CREW NOTICED THE RT PROPELLER CONTINUED TO ROTATE. THE CREW TURNED OFF ALL POWER ON THE AIRCRAFT AND THE PROPELLER STOPED ROTATING.  INVESTIGATION SHOWED CONTACTOR 2431-K2(P/N A-A4N103) WAS STUCK IN THE CLOSED POSITION.  CONTACTOR WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE.  (STARTER/GENERATOR ALSO REPLACED AS PRECAUTION)
